Показать сокращенную информацию

dc.contributor.authorAkishev, Gabdolla
dc.date.accessioned2024-12-18T04:41:27Z
dc.date.available2024-12-18T04:41:27Z
dc.date.issued2020
dc.identifier.issn2414-3952
dc.identifier.otherDOI: 10.15826/umj.2020.1.002
dc.identifier.urihttp://rep.enu.kz/handle/enu/20270
dc.language.isoenru
dc.publisherURAL MATHEMATICAL JOURNALru
dc.relation.ispartofseriesVol. 6, No. 1, 2020, pp. 16–29;
dc.subjectLorentz spaceru
dc.subjectNikolskii–Besov classru
dc.subjectBest approximationru
dc.titleESTIMATES OF BEST APPROXIMATIONS OF FUNCTIONS WITH LOGARITHMIC SMOOTHNESS IN THE LORENTZ SPACE WITH ANISOTROPIC NORMru
dc.typeArticleru


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию